# SDR QXEA011300

- Difficulty date: August 1, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- Aircraft time: 28,578 hours, 39,817 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600CS2B
- Part serial: 1963S8
- Condition: Defective
- Part time: 16,448 hours, 22,983 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG-ELECTRICAL SMELL NOTICED IN FLIGHT. REMOVED AND REPLACED INVERTER. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
